Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Why do I have red patches on my entire body during winters ?

i am having a allergy problem. My full body becomes red and small rashes comes out it pains like somebody is putting pin in my body. I cant go in sunlight, i cant wear warm clothes, cant do exercise in winter .From last two winters its going on. It only happens in winters not in summers but till now it is not finished. I Had done all my body test everything is normal in reports and had many medicines from doctor but nothing has given relief even doctors also dont know about this problem .So please help me and give me some suggestions what to do now about this problem??
Asked On : Mon, 14 Mar 2011
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Welcome to Healthcare Magic Forum
You are suffering form URTICARIA/HIVES. Lot of people have it in certain weather conditions. You can take homeopathic remedies safely, will definitely give you permanent relief from this problem.Takecare
Answered: Mon, 14 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor